# SDR CALA2024110601053

- Difficulty date: November 2, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 103,579 hours, 24,790 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Trim Motor Senso
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REPEAT WRITE UP RTO 80 KTS ENGINE 2  WILL NOT GO ABOVE 1.5 EPR REFERENCE FIM 71-06 TASK 807 FOR TROUBLESHOOTING. TOMC-MEREDITH CARRIED OUT TROUBLE SHOOTING AS PER FIM 73-21-00-301. EEC BITE CARRIED OUT PER FIM 73-21-00-902-001-R01, BITE SHOWS FAULT CODE 35 (LVDT TORQUE MOTOR FAULT DURING POWER UP). ALL WIRING CHECKS CARRIED OUT WITH NORMAL RESULTS. DURING TROUBLE SHOOTING  CONNECTOR D1372 (TRIM MOTOR POSITION SENSOR T5027) FOUND TO BE VERY LOOSE. CONNECTOR REFITTED CORRECTLY AND TEST 13 TAKE OFF POWER ASSURANCE TEST CARRIED OUT AS PER AMM TASK 71-00-00-715-223-R03. ENGINE POWER VERIFIED TO BE NORMAL. INSPECTED RT ENGINE FUEL FLOW GOVERNOR CONNECTOR D1372 INSTALLATION AND ALL CHECKED GOOD WITH REF TO AMM 73-21-00/401.
